# SDR CALA2019092301592

- Difficulty date: September 10, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 62,184 hours, 22,334 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN AREA STA 166.30 FOUND CRACK, ABOUT AN AINCH FRONT OF DRAIN HOLE (MARKED) REF EA 5510-01843 REV G STEP 5. REMOVED DAMAGED AND INSTALLED EXTERNAL DOUBLER IAW SRM 5510-10- 01 REPAIR 11. DIP INITIATED TO INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES IAW SRM 55-10-01 REPAIR 11 PARA 5 TABLE 204. SEE FLEET CYCLES N/R# 9694251 FOR WORK ACCOMPLISHED. TOMC APPROVE DIP PER SRM 55-10-01 REPAIR 11 PARA 5 TABLE 204. THIS REPAIR REQUIRES DVI AND LFEC AT 56000 FLIGHT CYCLES AND REPEAT DVI AND LFEC  EVERY 9000 FLIGHT CYCLES THERE AFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
